Show simple item record

Article

dc.creatorFernández Fernández, Luis Manueles
dc.creatorHans Uber, María Belénes
dc.date.accessioned2016-12-16T09:06:45Z
dc.date.available2016-12-16T09:06:45Z
dc.date.issued2008-10
dc.identifier.citationFernández Fernández, L.M. y Hans Uber, M.B. (2008). Induced structures on slant submanifolds of metric F-manifolds. Indian Journal of Pure and Applied Mathematics, 39 (5), 411-422.
dc.identifier.issn0019-5588es
dc.identifier.issn0975-7465es
dc.identifier.urihttp://hdl.handle.net/11441/50515
dc.description.abstractWe study whether it is possible to obtain an induced structure on a slant submanifold of a metric f-manifold. Moreover, we give conditions for any isometric immersion between two metric fmanifolds to be slant and we prove a characterization theorem when the submanifold has the smallest possible dimension to be proper slant.es
dc.description.sponsorshipPlan Andaluz de Investigación (Junta de Andalucía)es
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherIndian National Science Academyes
dc.relation.ispartofIndian Journal of Pure and Applied Mathematics, 39 (5), 411-422.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectSlant immersiones
dc.subjectMetric f-structurees
dc.subjectMetric f-contact manifoldses
dc.subjectS-manifoldses
dc.titleInduced structures on slant submanifolds of metric F-manifoldses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectIDMTM 2007-61284es
dc.relation.publisherversionhttp://www.insa.nic.in/writereaddata/UpLoadedFiles/IJPAM/20015d23_411.pdfes
dc.contributor.groupUniversidad de Sevilla. FQM327: Geometría (Semi) Riemanniana y Aplicacioneses
idus.format.extent12 p.es
dc.journaltitleIndian Journal of Pure and Applied Mathematicses
dc.publication.volumen39es
dc.publication.issue5es
dc.publication.initialPage411es
dc.publication.endPage422es

FilesSizeFormatViewDescription
Induced structures on slant ...103.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional